# SDR REXA2020041300442

- Difficulty date: March 28, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 15,306 hours, 10,715 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Hinge
- Part number: CC670390951
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON HINGE FITTINGS AND HINGES OF THE LAVATORY WASTE SERVICE PANEL NBR 196ER (SM) (FUS)
SUMMARY OF NRC 00047: HINGE FITTINGS AND HINGES OF THE LAVATORY WASTE SERVICE PANEL NBR 196ER WERE REPLACE PER CRJ/900 AMM 52-45-01-400-801-A01
